EconPapers    
Economics at your fingertips  
 

The Domain of Normal Attraction of a Stable Probability Measure on a Nilpotent Group

Yu. S. Khokhlov
Additional contact information
Yu. S. Khokhlov: Tver State University, Department of Applied Mathematics

A chapter in Probability Measures on Groups X, 1991, pp 239-247 from Springer

Abstract: Abstract In this paper we give the description of the domain of normal attraction of a strictly stable probability measure on a simply connected nilpotent group. Our result is the direct generalization of the analogous results for operator stable measures in vector spaces Rd ([5], [6]).

Keywords: Probability Measure; Compact Group; Nilpotent Group; Full Measure; Direct Generalization (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-1-4899-2364-6_17

Ordering information: This item can be ordered from
http://www.springer.com/9781489923646

DOI: 10.1007/978-1-4899-2364-6_17

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-1-4899-2364-6_17